Sale!
, , , ,

GoodSense All Day Allergy, Cetirizine HCl Tablets, 10 mg Antihistamine, 45 Count

Availability:

Usually ships in 24 hours


Compare

Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed

$14.19 $14.20 (as of 19/02/2018, 12:45 pm) & FREE Shipping. Details

Usually ships in 24 hours

Good Sense Cetirizine HCl Tablets, 10 mg temporarily relieve these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing;  itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec.
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed
24-hour Symptom Relief
Original Prescription Strength

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “GoodSense All Day Allergy, Cetirizine HCl Tablets, 10 mg Antihistamine, 45 Count”

There are no reviews yet.